Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Irreducibility of polynomials with a large gap

Title data

Sawin, Will ; Shusterman, Mark ; Stoll, Michael:
Irreducibility of polynomials with a large gap.
In: Acta Arithmetica. Vol. 192 (2020) Issue 2 . - pp. 111-139.
ISSN 0065-1036
DOI: https://doi.org/10.4064/aa180526-12-6

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: irreducible polynomial
Subject classification: 2010 Mathematics Subject Classification: 11R09, 12E05, 11C08, 13P05
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II (Computer Algebra)
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II (Computer Algebra) > Chair Mathematics II (Computer Algebra) - Univ.-Prof. Dr. Michael Stoll
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 14 Oct 2020 10:35
Last Modified: 14 Oct 2020 10:35
URI: https://eref.uni-bayreuth.de/id/eprint/58384